Mathematische Zeitschrift

, Volume 178, Issue 2, pp 175–213

Semialgebraic topology over a real closed field II: Basic theory of semialgebraic spaces

  • Hans Delfs
  • Manfred Knebusch
Article

DOI: 10.1007/BF01262039

Cite this article as:
Delfs, H. & Knebusch, M. Math Z (1981) 178: 175. doi:10.1007/BF01262039

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Hans Delfs
    • 1
  • Manfred Knebusch
    • 1
  1. 1.Fakultät für Mathematik der UniversitätRegensburgFederal Republic of Germany